# SDR SWAA090456

- Difficulty date: January 21, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 55,622 hours, 48,148 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND VERTICAL BEAM CRACKED AT BS 178, LBL 17.  REPAIRED BEAM PER ACO.
